On the number of solutions of a congruence in GF[q,x]
Portugaliae mathematica, Tome 32 (1973) no. 1, pp. 9-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1973__32_1_115183,
author = {Shader, Leslie E.},
title = {On the number of solutions of a congruence in {GF[q,x]}},
journal = {Portugaliae mathematica},
pages = {9--16},
year = {1973},
volume = {32},
number = {1},
mrnumber = {0323761},
zbl = {0274.12014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1973__32_1_115183/}
}
Shader, Leslie E. On the number of solutions of a congruence in GF[q,x]. Portugaliae mathematica, Tome 32 (1973) no. 1, pp. 9-16. http://geodesic.mathdoc.fr/item/PORMA_1973__32_1_115183/